I had restalyne injected in my tear troughs about every 6-9 months for two years with zero side effects, not even mild bruising or swelling. However, after my regular 6ish month injection in July of 2011, the nightmare began. It started as what I thought was a cyst type pimple under my eye but near my nose...that was on 8/11/11. By 8/13/11 I was admitted to the hospital, hooked up to IV... more
Restylne was great but dissolves to fast. Juverdem a lttle to thick for a 27yr old. Both fairly cheap. I did it for loss of firmness in lower cheek.Hi i am 27 and have lower cheek loss of firmness from side of nose to bottome of chin. I have used restylne iwth great results but it disslove too quick. I used juverderm but it is a little too thick and makes me look funny. what is the best to use? more
I had resylane injection for tear trough a week ago. I still look puffy and bruised. I went to the Dr who( of course) said he was happy with the results. I'm not. I've had to tell some of my friends I had an allergic reaction to fish because they asked what happen to me you look like you've age 10 years.I was so looking forward to having this procedure done.I an so disappointed with the... more
RealSelf Sponsors must meet eligibility requirements to qualify as a featured doctor.